# SDR REXA201000188

- Difficulty date: September 29, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 19,456 hours, 17,180 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 750006000
- Part serial: 0359
- Condition: Bypassing
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION - THE NOSE GEAR UP LOCK KEPT TURNING ON & OFF NONSTOP AFTER APPROX 6-7 MINS- THE NOSE DOOR WARNING WENT OFF TWICE.  THE GEAR UPLOCK CYCLED ON & OFF OR APPROXIMATELY 10-12 MINUTES THEN STOPPED.  NO CODES IN PSEU.  PERFORMED NLG SWING IAW CRJ AMM 32-30-00.  GEAR SWING GOOD.  DEFERRED IAW MEL.  REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR SELECTOR VALVE IAW AMM 32-22-20, ALSO REMOVED AND REPLACED THE CHECK VALVE IAW AMM 32-22-25.OPS, LEAK CHECK GOOD.  REMOVED AND REPLACED THE NOSE LANDING GEAR DOOR SELECTOR VALVE IAW AMM 32-22-20, ALSO REMOVED AND REPLACED THE CHECK VALVE IAW AMM 32-22-25.OPS, LEAK CHECK GOOD.  PERFORMED LANDING GEAR EXT/RET IAW AMM 32-23-01.  OPS CHECKS NORMAL NO FAULTS NOTED.  DM 29830 CLEARED, PLACARD REMOVED.
